Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sriram619

Really Dry flakey Sking after using BP for a month and a half

Hey guys gotto a quick question i have been getting really dry and flakey skin in the past couple of weeks should i lower the doasage of BP to once a day i was using it twice a day with the moisturizer what should i do ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×